# SDR V0XD202106040003

- Difficulty date: May 12, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FS 280 BULKHEAD LOWER RH CORNER ABOVE RH SILL HAS CORROSION ON THE WEB. CORRECTIVE ACTION: REPAIRED LOWER WEB RH FS 280 IAW REO 670-53-11-594 REV -A DATE 2015/06/26.
